# SDR HNAA2015102300311

- Difficulty date: October 23, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Open
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ELEVATOR HORN HEAT CONTROL LIGHT ON IN FLIGHT.  FOUND OPEN WIRE BETWEEN PLUGS 3015-J5 AND 3015-J3.  R & R WIRES.  OPS GOOD.
